Join us   Log in   ijesmj@gmail.com  


INTERNATIONAL JOURNAL OF ENGINEERING, SCIENCE AND - Volume 3, Issue 3 , September 2014

Pages: 89-98

Date of Publication: 01-Sep-2014


Print Article   Download XML  Download PDF

(Ψ, Χ)-BIPOLAR FUZZY GROUP AND (Ψ, Χ)- BI-POLAR FUZZY D-IDEALS

Author: R.Nagarajan* S.Subramanian**

Category: Engineering, Science and Mathematics

Abstract:

In this paper, we apply the notion of bipolar-valued fuzzy set to groups. We introduce the concept of (ψ, χ )-bipolar fuzzy groups / (fuzzy d-ideals of groups and investigate several properties. We give relations between a (ψ, χ)-bipolar fuzzy group and (ψ, χ )-bipolar fuzzy d-ideal. We provide a condition for (ψ, χ )-bipolar fuzzy groups to be a(ψ, χ)- bipolar fuzzy d-ideal. We also give characterizations of (ψ, χ)-bipolar fuzzy ideal. We consider the concept of strongest (ψ, χ)-bipolar fuzzy relations on (ψ, χ)-bipolar fuzzy d-ideals of a group and discuss some related properties.